# SDR DALA1202911501

- Difficulty date: March 23, 2008
- Submitted: January 23, 2012
- Operation: Air carrier
- Aircraft: N1501P
- Make and model: Boeing 767-3P6
- Aircraft serial: 24983
- Aircraft time: 73,944 hours, 16,289 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Link
- Condition: Unknown
- Location: Te Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

O/B I/B FLAP LINK REPLACED IAW EA 01-076248-12, ME07, ME08, ME09, ME10, ME11, ME12.
